# SDR DALA2023072806118

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N327DN
- Make and model: Airbus A321-211
- Aircraft serial: 7777
- Aircraft time: 18,052 hours, 8,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EPSU 12WL AT PASSENGER CABIN. REPLACED EPSU 12WL AT PASSENGER CABIN AS PER A320 FAM AMM 33-51- 38-000-001-A AND AMM 33-51-38-400-001-A. TEST IS GOOD. JOB COMPLETE. (LP# 2888279)
